# SDR ASMF20180918008

- Difficulty date: July 30, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 49,804 hours, 24,617 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING FUELING, A FUEL SPILLAGE IN THE RIGHT TANK OCCURRED DUE TO THE SHUTOFF VALVE DID NOT CLOSE. THE PLATFORM WAS CLEANED BY FIREMEN AND MAINTENANCE PERSONNEL. CLEANED THE SELECTOR AND THE SHUTOFF VALVE WAS RESEATED AND TESTED SEVERAL TIMES IAW MM 28-21-00, NO LEAKS WERE DETECTED AND SHUTOFF VALVE WORKED CORRECT CONTINUING THE FUELING.
